A note on approximate equality versus the Poincaré Paradox

Authors Ulrich Bodenhofer
Title A note on approximate equality versus the Poincaré Paradox
Type article
Journal Fuzzy Sets and Systems
Number 2
Volume 133
Mark invited
ISSN 0165-0114
Month January
Year 2003
Pages 155-160
SCCH ID# 154
Abstract

The purpose of this note is to comment on a paper by M. De Cock and E. E. Kerre that was recently accepted for publication in Fuzzy Sets and Systems. The paper, in contrast to the view of several other researchers, states that fuzzy equivalence relations are not always able to resolve the Poincaré paradox. This brief paper discusses this controversial contribution from the present author's subjective point of view.